SLEEP AID- diphenhydramine hydrochloride tablet, film coated
Rite Aid Corporation
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Diphenhydramine HCl 25 mg
- for relief of occasional sleeplessness
- reduces time to fall asleep if you have difficulty falling asleep
- with any other product containing diphenhydramine, even one used on skin
- for children under 12 years of age
- with other drugs that cause drowsiness such as antihistamines and nighttime cold/flu products
- a breathing problem such as asthma, emphysema, or chronic bronchitis
- heart disease
- difficulty in urination due to enlargement of the prostate gland
taking sedatives or tranquilizers or any other sleep aid.
- avoid alcoholic beverages and other drugs that cause drowsiness
- drowsiness will occur
- use caution when driving a motor vehicle or operating machinery
sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness.
ask a health professional before use.
In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away.
- do not take more than directed
- adults and children 12 years and over: take 2 caplets (50 mg) at bedtime if needed, or as directed by a doctor
- children under 12 years: do not use
- each caplet contains: calcium 70 mg
- avoid excessive heat (greater than 100ºF) or humidity
- store at 25ºC (77ºF); excursions permitted between 15º-30ºC (59º-86ºF)
- use by expiration date on package
corn starch, D&C red #27 aluminum lake, dibasic calcium phosphate, FD&C blue #2 aluminum lake, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, silicon dioxide, talc, titanium dioxide
*Compare to the active ingredient in VICKS® ZzzQuil™
diphenhydramine HCl 25
not for treating
cold or flu
CAPLETS Actual Size
TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
DISTRIBUTED BY: RITE AID, 30 HUNTER LANE, CAMP HILL, PA 17011
*This product is not manufactured or distributed by Procter & Gamble, owner of the registered trademark VICKS® ZzzQuil™.
IF YOU’RE NOT SATISFIED, WE’LL HAPPILY REFUND YOUR MONEY.
Rite Aid 44-672
| SLEEP AID |
diphenhydramine hcl tablet, film coated
|Labeler — Rite Aid Corporation (014578892)|
|LNK International, Inc.||038154464||PACK (11822-0672)|
|LNK International, Inc.||832867837||PACK (11822-0672)|
|LNK International, Inc.||967626305||PACK (11822-0672)|
|LNK International, Inc.||868734088||MANUFACTURE (11822-0672), PACK (11822-0672)|
Revised: 03/2020 Rite Aid Corporation
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.